# SDR 95ZZZM10

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71
- Aircraft serial: 45977
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relays
- Part number: 922444733643
- Condition: Failed
- Location: Anti-Skid Syst
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2702 - MGGT-KJFK - ANTI-SKID FAILED ON LANDING AT KJFK.  USED EMERGENCY BRAKE TO STOP AIRCRAFT.  AFTER COMING TO COMPLETE STOP, TURNED OFF ANTI-SKID.  BRAKES OPERATED NORMALLY.  MAINTENANCE REMOVED AND REPLACED ANTI-SKID CONTROL RELAY AND LANDING GEAR INTERLOCK RELAY.  SPUN TRANSDUCERS, ANTI-SKID SYSTEM CHECKED NORMALLY.  (M)
